# SDR IPXA10559774

- Difficulty date: April 19, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N50622
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT FUSELAGE, CORRODED FLOOR ANGLE AT STA 1681 TO STA 1720 RBL 55.  REPLACED CREASE BEAM USING MATERIAL CALLED OUT IN ER NR 10-2609 DATED 05MAY2010.
